# SDR CALA2017092203261

- Difficulty date: September 22, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 61,196 hours, 21,795 cycles
- System (JASC): 8011 · Engine Starter
- Part: Clamp
- Part number: 2345149016
- Condition: Broken
- Location: Engine Starter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE OIL QTY WENT TO ZERO INFLIGHT.  ABOUT 10 MINUTES LATER, THE OIL PRESSURE DECREASED.  SHUTDOWN THE ENGINE.  EMERGENCY DECLARED.  FOUND THE NR 1 ENGINE STARTER BAND CLAMP BROKEN.  STARTER MOVED AWAY FROM GEARBOX AND LOST THE OIL.  CREW STATED ENGINE OIL PRESSURE NOT BELOW 15 PSI.  REMOVED AND REPLACED THE NR 1 ENGINE STARTER AND INSTALLED NEW CLAMPS AND PACKINGS. IAW AMM 80-11-01-400-801-F00, AND AMM 71-00-00-800-811-F00, TEST 1 AND 3A. RAN ENGINE AT 80 PERCENT FOR 5 MINUTES AND INSPECTED. NO LEAKS NOTED AND ENGINE PARAMETERS WERE ALL NORMAL. NO OTHER LEAKS NOTED.
